# SDR YENA2024112901513

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 74,809 hours, 26,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Abnormal
- Location: Left 1 Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8660, MLB-JFK. 'LEFT 1 DOOR SHOWED DISARMED HALF WAY THRU FLIGHT; REPLACED L1 DOOR ARMING HANDLE PROXIMITY SWITCH + PERFORMED ADJUSTED OF PROX SWITCH TARGET. ALL WORK IAW AMM 52-73-11. OPS CHK GOOD.'
